# SDR SIMA20210314001

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 39,144 hours, 34,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR RH EXTERIOR EMERGENCY LAMP IAW AMM 33-50-10 OPC GOOD
